# SDR ASAA0956581

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,467 hours, 3,295 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HF RADIO INOP.  VERIFIED NR 2 HF SHOWED FAIL ON CONTROL HEAD.  NO HISTORY PERFORMED NR 2 HF BITE WITH NO FAULTS.  VERIFIED COMMUNICATIONS WITH SFO ARINC REF 23 11 0, NO CURRENT FAULTS NOTED.
